# SDR TWAA9763003

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-16, FOUND A 1 INCH CRACK IN OUTBOARD FLANGE OF LONGERON 4L, STATION 200.  INSTALLED NEW LONGERON PER SRM 51-30-02 AND 51-03-05.  (M)
